# SDR SWAA2021081602136

- Difficulty date: July 20, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 20,917 hours, 9,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT; RIGHT HAND SIDE SHIELD; UPPER SURFACE HAS CORROSION; STA: 767 TO 787; RBL: 22; WL: 155. / AFT CARGO R/H SIDE SHIELD UPPER HAS CORROSION. BLENDED AND REMOVED CORROSION AND CHECKED WITH 10X MAG I/A/W SRM 51-10-02-0G-0. MAT LOSS IS .017 MAT THICKNESS IS .050; MAT REMAINING IS .033 'OUT OF LIMITS' I/A/W SRM 53-60-15-1A-1 4G; H FIG 103 DETAIL D. LOCATED AND DRILLED NEW SHIELD I/A/W SRM 51-40-05-0G-0 ALSO BOEING DWG 146A0081 REV: A. INSTALLED NEW SHIELD I/A/W SRM 51-40-02-0G-0 ALSO BEOING DWG 146A0081 REV: A. P/N 146A8127-12
